# SDR ASAA2018062185130

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 15,997 hours, 5,369 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8300005604
- Part serial: 21930E
- Condition: Faulted
- Location: Cockpit
- Part time: 16,014 hours, 5,374 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW OVERHEAT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE R1 WINDOW IAW AMM 56-11-11-000-801, AMM 56-11-11-400-821, STEPS 3A-3G (A).
